Your browser does not support JavaScript!
Students      Faculty & Staff          

Moses Bolade Omuya

Assistant Professor

Dr. MOSES BOLADE OMUYA

Moses Bolade Omuya is a faculty in the Mathematics department of the   American University of Nigeria. He holds a Bsc(ed) in Mathematics Education and an MSc and Ph.D. degree in Complex Analysis from the University of Ilorin Kwara State, Nigeria. His research interests are in the areas of Univalent and Multivalent function theory, Special functions, Fractional calculus, and applications in geometric function theory

He was a Lecturer at the Department of Mathematics, Landmark University Omu Aran, Kwara state prior to joining AUN. A member of the Nigerian Mathematical Society(NMS), Mathematics Association of Nigeria (MAN) and Teachers Registration Council of Nigeria(TRCN)

An experienced teacher and scholar with 20 years of teaching experience in post-primary and tertiary institutions. Has published scholarly articles in reputable journals as well as attended and presented articles in Mathematics conferences across the country.

Doctoral dissertation Title:

 On A Subclass of p-Valent Functions (2016)

Univalent function theory, Special functions in Geometric in function theory. Fractional Calculus and Applications



  • Calculus III -  MAT 310

  • Vector Calculus - MAT 311

  • Linear Algebra - MAT 312

  • MOSES B.O, James A.A.and Oluwayemi M.O. (2020) Hankel Determinant for Certain Subclass of Multivalent functions Defined by Salagean Differential Operator, Journal of Science, Technology and Mathematics Education
  • P.I, Moses B.O and Ihedioha S.A. (2019). Properties of certain Classes of Meromorphic analytic functions are defined by a Linear operator. American Journal of Applied Mathematics and Statistics2019, 7(5), 167-170. DOI: 10.12691/ajams-7-5-2
  • James A.A., Adesanya O., Onsachi O., Sunday J., and Moses O. (2018). Proficiency of Second Derivative Schemes for Numerical Solution of Stiff System. American Journal of Computational Mathematics., 8, 96-107.
  • Fadipe-Joseph O.A., MOSES B.O., Opoola T.O. (2018). Fekete-Szego Inequality with Sigmoid Function for Certain Subclass of Multivalent Bessel Functions., Palestine Journal of Mathematics. 7(1), 107 – 114.

 

  • Member, NIGERIAN MATHEMATICAL SOCIETY (NMS) 
  • Member, MATHEMATICAL ASSOCIATION OF NIGERIA (MAN) 
  • Member TEACHER REGISTRATION COUNCIL OF NIGERIA (TRCN)           

Contact

American University of Nigeria
98 Lamido Zubairu Way
Yola Township bypass
PMB 2250, Yola
Adamawa State, Nigeria
Tel: +234 805-200-2962

Search